esophagitis

(redirected from medication-induced esophagitis)
Also found in: Thesaurus, Medical, Encyclopedia.

e·soph·a·gi·tis

 (ĭ-sŏf′ə-jī′tĭs)
n.
Inflammation of the esophagus.
American Heritage® Dictionary of the English Language, Fifth Edition. Copyright © 2016 by Houghton Mifflin Harcourt Publishing Company. Published by Houghton Mifflin Harcourt Publishing Company. All rights reserved.
ThesaurusAntonymsRelated WordsSynonymsLegend:
Noun1.esophagitis - inflammation of the esophagus; often caused by gastroesophageal reflux
inflammation, redness, rubor - a response of body tissues to injury or irritation; characterized by pain and swelling and redness and heat
Based on WordNet 3.0, Farlex clipart collection. © 2003-2012 Princeton University, Farlex Inc.
Translations
esofagitida

e·soph·a·gi·tis

n. esofagitis, infl. del esófago.
English-Spanish Medical Dictionary © Farlex 2012

esophagitis

n esofagitis f; erosive — esofagitis erosiva; reflux — esofagitis por reflujo
English-Spanish/Spanish-English Medical Dictionary Copyright © 2006 by The McGraw-Hill Companies, Inc. All rights reserved.